# SDR SWAA2017042013259

- Difficulty date: April 9, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 116A3010
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING SUPPORT STRUCTURE CRACKED AT BS 500D.  R&R SUPPORT IAW SRM AND DWG.
